Faculty and Staff
Wei-Kai Lai, Ph.D.
|Title:||Professor of Mathematics
Division Chair of Math, Sciences, and Professional Studies
|Phone:||Walterboro: 843-549-6314 Allendale: (843) 782-8611|
|Office:||Room 101, Nursing/Science Building (Walterboro), Room 115, No.1, Spruce Hall (Allendale)|
|Resources:||American Mathematics Society(AMS)
Mathematical Association of America(MAA)
Ph.D. of Mathematics, 2008, University of Mississippi
M.S. of Mathematics, 2000, National Taiwan Normal University
B.S. of Mathematics, 1998, National Taiwan University
Lai, W.K., and Risher, J., Generalizing Inequalities Using Power Series Approach, International Journal of Mathematics and Its Applications, 8 (2), 2020, 107-112.
Lai, W.K., Generalization of an Inequality with Sum of Fractions, International Journal of Mathematics and Its Applications, 6 (3), 2018, 227-230.
Lai, W.K., and Risher, J., Generalization of a Class of Cyclic Inequalities, International Mathematical Forum, 13 (3), 2018, 137-145.
Lai, W.K., and Risher, J., Generalization of Two Inequalities Involving AM, GM, and HM, International Mathematical Forum, 11 (21), 2016, 1027-1035.
Lai, W.K., and Kim, E., Some Inequalities Involving Geometric and Harmonic Means, International Mathematical Forum, 11 (4), 2016, 163-169.
Lai, W.K., and Kalacanic, C., On Power Tower of Integers, International Journal of Mathematics and Statistics Invention, 3 (8), 2015, 29-33.
Rufty, C., and Lai, W.K., Solving Simple Japanese Ladder Games, Journal of the South Carolina Academy of Science, 13 (2), Oct., 2015, 1-4.
Lai, W.K., Rearrangement Inequality and Chebyshev’s Sum Inequality on Positive Tensor Products of Orlicz Sequence Space with Banach Lattice, Journal of Mathematics and System Science 4 (8), 2014, 574-578.
Lai, W.K., A Rearrangement Inequality on Positive Tensor Products of Banach Lattices, Journal of Mathematics and System Science 4 (6), 2014, 387-390.
Bu, Q., Buskes, G, and Lai, W.K., The Radon-Nikodym Property for Tensor Products of Banach Lattices II, Positivity 12 (2008), 45-54
- 2020 USC Salkehatchie Faculty Award in Service, recipient
- 2018 Denise Shaw Excellence in Research Award, recipient
- 2016 USC Salkehatchie Service Award, recipient
- 2013 John J. Duffy Excellence in Teaching Award, recipient
- 2012 USC Salkehatchie Professor of the Year, recipient
Banach Space Theory, Positive Operator, Mathematical Inequalities, Recreational Mathematics
- classical music